On spaces that are coabsolute with dyadic compacta
Doklady Akademii Nauk, Tome 293 (1987) no. 5, pp. 1077-1081
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_293_5_a12,
author = {L. B. Shapiro},
title = {On spaces that are coabsolute with dyadic compacta},
journal = {Doklady Akademii Nauk},
pages = {1077--1081},
year = {1987},
volume = {293},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_293_5_a12/}
}
L. B. Shapiro. On spaces that are coabsolute with dyadic compacta. Doklady Akademii Nauk, Tome 293 (1987) no. 5, pp. 1077-1081. http://geodesic.mathdoc.fr/item/DAN_1987_293_5_a12/